# SDR FDEA201411053530

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 652532690710
- Part serial: 00100
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER FWD CORNER DAMAGED.  ACCOMPLISHED EA F-5230-T0312949 DOORS & CARGO DOOR & HYD SYS MAIN CARGO DOOR CORNER DAMAGED.  MAJOR REPAIR.
